# SDR CA131223013

- Difficulty date: December 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 24,906 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 261705741
- Condition: Unlocked
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) REJECTED TAKEOFF AFTER STARTING THE ROLL.  NO ASSISTANCE REQUIRED, PILOT INDICATED A DOOR INDICATION/ALARM.  ACFT TAXIED BACK TO COMPANY AND DEPARTED A SHORT TIME LATER.  NO IMPACT ON OPERATIONS.  ACFT WAS INSPECTED AFTER OCCURRENCE AND NO DEFECTS FOUND.  INFORMATION PASSED ON IS THAT THIS DOOR DESIGN IS KNOWN FOR THIS KIND OF OCCURRENCE WHEN INSIDE HANDLE IS NOT STOWED CORRECTLY.
